Advil Dual Action with Acetaminophen Caplets

$5.79/ea
18ct $0.32/ct
Advil Dual Action with Acetaminophen Caplets
Total $5.79
Add to list

Advil Dual Action Coated Caplets with Acetaminophen are the first and only FDA approved pain relief medication that combines the top two selling pain fighting ingredients for powerful results. Formulated with 250 mg ibuprofen that targets pain at the source and 500 mg acetaminophen that blocks pain signals in each dose, these coated pain relief pills provide relief from a wide variety of aches and pains. This pain medicine provides headache, toothache, menstrual cramp, muscle pain and lower back pain relief while also relieving minor aches and pains associated with arthritis. (from Advil)